Announcement

Collapse
No announcement yet.

Weird HDR Problem

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Weird HDR Problem

    I'm having an issue where my screen will white-out for no apparent reason. This problem only started after I downloaded the ACE mod and started playing on ACE servers (with 1.15 beta). It seems the problem crops up any time I'm in a vehicle or after using NVGs. I'm really not sure what the cause is, but it develops over time (a span of a few minutes) until I can no longer see anything. I have an eVGA 9800GT and the latest drivers.

    I would post a screen shot, but I don't have the post limit to add URLs to posts.

  • #2
    Re: Weird HDR Problem

    Originally posted by mattag08 View Post
    I'm having an issue where my screen will white-out for no apparent reason. This problem only started after I downloaded the ACE mod and started playing on ACE servers (with 1.15 beta). It seems the problem crops up any time I'm in a vehicle or after using NVGs. I'm really not sure what the cause is, but it develops over time (a span of a few minutes) until I can no longer see anything. I have an eVGA 9800GT and the latest drivers.

    I would post a screen shot, but I don't have the post limit to add URLs to posts.
    So is it fixed?
    |TG|Ghost02
    TG Pathfinder



    "I travel alone through the valley of the shadow of death, yet in my heart I carry no fear, for Gods hands will guide me to Truth and Honor."

    Comment


    • #3
      Re: Weird HDR Problem

      Nope. So far all I've found is a work around. If I turn my NVG sensitivity to 1000 and then activate my NVGs for a few seconds then the screen will "pop" back to normal contrast levels and I can deactivate the NVGs. I was able to play like this for about 2 hours, but it's a royal pain that I'd still like to figure out.

      One other note, changing the HDR settings in my ArmA.cfg file did not work. There was no visible difference in game and when I exited the game the .cfg file would be overwritten and return to the default settings regardless of what I had changed it to. Something, somewhere in the ACE mod is changing these settings without regard for the .cfg file.

      Does anyone have any info on how to change the settings in ACE? I've found the small ACE_client_config.hpp file but it only adjusts three or four worthless settings. No graphics settings can be changed there. Is there some other file that can be edited?

      Comment


      • #4
        Re: Weird HDR Problem

        Originally posted by mattag08 View Post
        Nope. So far all I've found is a work around. If I turn my NVG sensitivity to 1000 and then activate my NVGs for a few seconds then the screen will "pop" back to normal contrast levels and I can deactivate the NVGs. I was able to play like this for about 2 hours, but it's a royal pain that I'd still like to figure out.

        One other note, changing the HDR settings in my ArmA.cfg file did not work. There was no visible difference in game and when I exited the game the .cfg file would be overwritten and return to the default settings regardless of what I had changed it to. Something, somewhere in the ACE mod is changing these settings without regard for the .cfg file.

        Does anyone have any info on how to change the settings in ACE? I've found the small ACE_client_config.hpp file but it only adjusts three or four worthless settings. No graphics settings can be changed there. Is there some other file that can be edited?
        Have you looked for an add-on or other things? Maybe ask on the ACE forums.
        |TG|Ghost02
        TG Pathfinder



        "I travel alone through the valley of the shadow of death, yet in my heart I carry no fear, for Gods hands will guide me to Truth and Honor."

        Comment


        • #5
          Re: Weird HDR Problem

          try this addon it may help http://www.armaholic.com/page.php?id=4616
          |TG-73rd|Socomseal
          |TG-73rd Member| Former TG Irregular ArmA Platoon Leader| Former TG ArmA Admin XO| TG Pathfinder - Spartan 1 |TGU ArmA Instructor |Former TG-18th Member| |Former TG-1st Member|

          "Its easy to argue about issues from afar. But until you have experienced the issue first hand, you have not seen all the facts."

          Carver you will be cut off for a long time before reinforcements can reach you "I am the reinforcements the main force is only coming to bring me body bags and to clean up the mess Im about to make" - General Carver

          Comment


          • #6
            Re: Weird HDR Problem

            Trying that addon now, and I'll post this on the ACE forums next if it is still unresolved.

            *EDIT* I just loaded the game and the mod works for the most part, except that there are no options to change the HDR to anything other than "normal". When I click the drop down that is the only option I have.

            Comment


            • #7
              Re: Weird HDR Problem

              Okay I fixed the problem. I had to use nHancer to link my ArmA graphics profile to the Crysis profile. Not really sure why that works, but it did and I'm not going to mess with it! :D

              Comment


              • #8
                Re: Weird HDR Problem

                I had a similar bug in the past... not sure if BI corrected it with a patch, but turnig off Postporcess effects worked for me...

                Comment

                Connect

                Collapse

                TeamSpeak 3 Server

                Collapse

                Advertisement

                Collapse

                Twitter Feed

                Collapse

                Working...
                X